Try it
Pharmacology · CNS drugs
Sample itemWhat is a dangerous consequence of abruptly stopping long-term benzodiazepines?
Original practice item, not a recalled exam question. Nothing here is recorded.
The answer and the reasoning
A. Withdrawal seizures
The key CNS drugs principle identifies Withdrawal seizures as the best answer because it most directly accounts for the mechanism, use, or laboratory finding described.
Option by option
A. Withdrawal seizures (correct)
Correct. Withdrawal seizures matches the decisive principle in this item.
B. Retinal detachment
Retinal detachment is inconsistent with the requested mechanism or identification.
C. Neutropenia only
Neutropenia only may have another clinical role but is not supported by this clue.
D. Permanent analgesia
Permanent analgesia does not fit the stated cns drugs relationship.
Source note: Original NextPrep sample item — pending expert review. This item is original practice material awaiting independent expert review, so confirm important facts in a standard textbook.